Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- Published
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, P., 1 May 2018, In: Brazilian Journal of Probability and Statistics. 32.2018, 2, p. 374–421 45 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour
Hausenblas, E. & Wehowar, G., 2 Dec 2018, In: Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Global solutions to stochastic Volterra equations driven by Lévy noise
Hausenblas, E. & Kovács, M., 15 Oct 2018, In: Fractional calculus and applied analysis. 21.2018, 5, p. 1170 - 1202 33 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray–Scott equations
Hausenblas, E., Randrianasolo, T. A. & Thalhammer, M., 2020, In: Journal of computational and applied mathematics. 364.2020, 15 January, 27 p., 112335.Research output: Contribution to journal › Article › Research › peer-review
- Published
Time-discretization of stochastic 2-D Navier–Stokes equations with a penalty-projection method
Hausenblas, E. & Randrianasolo, T. A., 27 Jun 2019, In: Numerische Mathematik. 143.2019, 2, p. 339-378 40 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The Kakutani-Hellinger affinity of processes of It^o\ processes driven by Poisson random measures
Hausenblas, E., 2012, In: Random operators and stochastic equations .Research output: Contribution to journal › Article › Research › peer-review
- Published
The It^o integral for a certain class of Lévy processes and its application to stochastic partial differential equations
Hausenblas, E., 2010, In: Communications on Stochastic Analysis .Research output: Contribution to journal › Article › Research › peer-review
- Published
Maximal regularity for stochastic convolutions driven by Lévy processes
Hausenblas, E., 2009, In: Probability theory and related fields.Research output: Contribution to journal › Article › Research › peer-review